ETHICON INC. ETHILON SUTURE 36IN(90CM) 3-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Back to Search Results |
| Model Number |
F2415H |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.It was reported "for the product codes f2435h, f2415h and f2413h (unknown lot numbers), the ean codes presented on the packaging are not compliant with the european medical device regulation (mdr 2017/745)" please clarify, please indicate what are the lot numbers that correspond to each product code f2435h, f2415h and f2413h? please clarify what do you mean " these 14-numbers-codes do not begin with a "0" (zero) since these numbers start with a 3? how many incorrect label identification are there since in quantity of product involved is 1 in each of the 3 ip's? is this label identification issue or is this a tampered issue, meaning the product has been purposely adulterated or modified? note: events reported in 2210968-2020-06215, and 2210968-2020-06217.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that for the product code, the ean code presented on the packaging is not compliant with the european medical device regulation.The gtin code on the packaging is incorrect.There was no patient involvement and no adverse patient consequences.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint (b)(4).Date sent to the fda: 09/15/2020.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: please indicate what are the lot numbers that correspond to each product code f2435h, f2415h and f2413h? this is not an issue which impact some lot numbers but to all the product from this 3 product codes.Please clarify what do you mean " these 14-numbers-codes do not begin with a "0" (zero) since these numbers start with a 3? the code ean (european article numbering = bar code) related to this product contained 14 numbers : - product code f2435h -> ean code (b)(4).- product code f2415h -> ean code (b)(4).- product code f2413h -> ean code (b)(4).However, european regulations require that consumer units have a 13-digit ean code.How many incorrect label identification are there since in quantity of product involved is 1 in each of the 3 ip's? the quantity of product is unknown because the issue has been reported by several wholesales to a french association specialist of medical product distribution.For now, we did not have been contacted by the wholesales and we do not have their contacts.Is this label identification issue or is this a tampered issue, meaning the product has been purposelly adultered or modified? this is a label identification issue.The single complaint was reported with multiple events.There are no additional details regarding the additional events.
Additional Manufacturer Narrative
Date sent to the fda: 12/17/2020.Additional information was requested, and the following was obtained: a photo was attached to the file.The lot numbers are unclear in the photo.Do you have the lot number from each box in the photo for each product code? the issue is not related to a lot number but to the use of a gtin 14 digits (according to the gs1 standard) that do not allow to sold our suture outside of a hospital setting in france.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 11/24/2020 additional information was requested and the following was obtained: "example of products impacted : - f2435h = code ean on the box 30705031239030 (old code acl13 3401520391475 and old code index 7 2039147) - f2415h = code ean on the box 30705031238934 (old code acl13 3401520391246 and old code index 7 2039130) - f2413h = code ean on the box 30705031238910 (old code acl13 3401520391246 and old code index 7 2039124) this products were delivered to our stores as part of a switch to replace old references.However, due to the presence of an ean14 code instead of ean13 we cannot register these new articles in our database.I confirm that in the wholesaler-distributors and pharmacies circuit, the unit of sale of a product is coded on 13 numbers.The ean14 coding on the boxes is not used and cannot be read.A photo upon which this medwatch is based has been received, however, the photo evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.A photo was attached to the file.The lot numbers are unclear in the photo.Do you have the lot number from each box in the photo for each product code? note: events reported in 2210968-2020-06215, 2210968-2020-06216, and 2210968-2020-06217 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 1/14/2021.A manufacturing record evaluation was performed for the finished device lot number mmh567 / f2415h55, and no non-conformances related to the reported complaint condition were identified.Additional h3 investigation summary: a pdf document with four pictures were received for evaluation.Upon to visual inspection of the pictures, the following could be observed.A sealed box of product code f2413h, lot number pbj628 and expire date on 2024-01-31.The packaging qr and barcode were scanned, and the information obtained is consistent with product code and lot number.The lot number pbj628 was entered in our system and the lot number was found, the manufactured date was on 2/13/2019 and expiration date 01/31/2024.The finished drawing of this lot was comparison with the picture received and is consistent with the finished drawing.A sealed box of product code f2435h, lot number mmj550 and expire date on 2023-10-31.The packaging qr and barcode were scanned, and the information obtained is consistent with product code and lot number.The lot number mmj550 was entered in our system and the lot number was found, the manufactured date was on 11/17/2018 and expiration date 10/31/2023.The finished drawing of this lot was comparison with the picture received and is consistent with the finished drawing.A sealed box of product code f2415h, lot number mmh567 and expire date on 2023-10-31.The packaging qr and barcode were scanned, and the information obtained is consistent with product code and lot number.The lot number mmh567 was entered in our system and the lot number was found, the manufactured date was on 11/12/2018 and expiration date 10/31/2023.The finished drawing of this lot was comparison with the picture received and is consistent with the finished drawing.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.The reported complaint could not be confirmed since, the information of the three lots is consistent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.